No Cover Image

Journal article 292 views

Cleft Extensions of Hopf Algebroids / G. Böhm; T. Brzeziński; Tomasz Brzezinski

Applied Categorical Structures, Volume: 14, Issue: 5-6, Pages: 431 - 469

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Published in: Applied Categorical Structures
ISSN: 0927-2852 1572-9095
Published: 2006
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa39806
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 5-6
Start Page: 431
End Page: 469